# SDR ASAA2018011423153

- Difficulty date: January 14, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 7,516 hours, 2,519 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 26102
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 7,510 hours, 2,516 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN TEMP HARD TO CONTROL. LEFT PACK TEMP INDICATES 80 DEG C.  ACFT GROUNDED.  FOUND LEFT PACK TEMP CONTROL VALVE V00139 STUCK IN OPEN POSITION.  REMOVED AND REPLACED LEFT PACK TEMP CONTROL VALVE IAW AMM 21-61-21-000-801,  AND 21-61-21-400-801. LEAK CHECKED GOOD.  PERFORMED A LT PACK TEMP CONTROL BITE CHECK IAW AMM 21-61-00-700-806-002. BITE CHECK PASSED.
